# SDR AALA201712059063

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 17,694 hours, 7,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Part number: 9EL40466000
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 3 LEFT DOOR SLIDE ARMED LIGHT BROKEN. REPLACED LIGHT ASSEMBLY COVER.
